# SDR CALA9700765

- Difficulty date: May 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N69603
- Make and model: Boeing 737524
- Aircraft serial: 27316
- System (JASC): 3417 · Air Data Computer
- Part: Air Data Comp
- Part number: 4061100901
- Condition: Inoperative
- Location: E/E Compt
- Stage of operation: AP
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

THE FLAPS WOULD NOT EXTEND TO 40 DEGREES WHILE ON APPROACH.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  THE NR 1 AIR DATA COMPUTER WAS REMOVED AND REPLACED.  NO DEFECTS WERE NOTED WITH AIRCRAFT IN FLIGHT MODE.  THE FLAPS WERE CYCLED SEVERAL TIMES BETWEEN 30 AND 40 DEGREES WITH NO PROBLEMS.
